# SDR COMA9710046

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Worn
- Location: Lt/Rt Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS RETRACT SLOWLY AND DISAGREE MESSAGE.  REPLACED LEFT AND RIGHT INBOARD FLAP ROLLERS, OPERATIONAL CHECK GOOD.
